# SDR UPS96220506

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CENTER WING SKIN RT AFT CORNER ADJACENT TO STA 870 SEAL DEPRESSOR HAD CORROSION.  REPAIRED AREA IAW DHC SK 903-060 AN DSRM 57-00-00.
